# SDR DALA2019070804104

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 10,160 hours, 3,609 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Seal Plate
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3863 VERT STAB TO RUDDER SEAL PLATE MISSING LEFT SIDE MID WAY UP P/N 175A1601-73. CORRECTIVE ACTION: REPLACED SEAL PANEL PER AMM 55-33 (5536488).
